# SDR YTRA20150618001

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N768MH
- Make and model: Skrsky S76A
- Aircraft serial: 760189
- Aircraft time: 17,849 hours, 27,649 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: 765500090210
- Part serial: A1077D
- Condition: Burned Out
- Location: Battery
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

BATTERY OFF CAUTION LIGHT ILLUMINATED AFTER OBSERVING AN ELEC BURNING ODOR.  NO OTHER COCKPIT INDICATIONS NOTED.  DISCOVERED A BURNT BATTERY RELAY.
